# SDR DALA2021062303402

- Difficulty date: August 1, 2019
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 ERA 579977-14 REV 0 SECTION I TIME LIMITED REPAIR ACCOMPLISHED. CORRECTIVE ACTION: ER/A 579977-14 HAS BEEN REVISED, CURRENT REVISION IS 'A'. AREA ON FUSELAGE SKIN WAS REPAIRED PER ERA 579977-14 REV. B SECTION LL REPAIR PERMANENT. (1201453)
